# SDR QMLA2015121815111

- Difficulty date: December 18, 2015
- Submitted: December 21, 2015
- Operation: Air carrier
- Aircraft: N117J
- Make and model: Bolkms BK117B1
- Aircraft serial: 7227
- Aircraft time: 13,021 hours, 44,409 cycles
- Engine: Lyc LTS101750B1
- Engine time: 11,932 hours, 20,447 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: AA
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON RUN UP AT IDLE, THE CREW SMELLED A BURNING ODOR, NEAR RT AFT SEAT & COPILOT SEAT.  INVESTIGATED & COULD NOT DUPLICATE ANY ODOR.  LOOKED FOR SIGNS OF ELEC COMPONENTS THAT HAVE OVERHEATED.  NO DISCREPANCIES NOTED.  GND RAN ACFT & TEST FLEW WITH NO ADDITIONAL ODOR.  RETURNED ACFT TO SERVICE.  ATA CODE 2140 USED AS A REFERENCE EVEN THOUGH THE SOURCE OF THIS SMELL COULD NOT BE FOUND.
